# SDR V0XD20170724003

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 331,419 hours, 24,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: FABRICATED
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN IS CRACKED.   CUT OUT DAMAGE, FABRICATED AND INSTALLED A REPAIR IAW REO 670-52-11-291, REV A, AND REO 670-52-11-965.
